| Catalog Number |
4100125000 |
| Medical Device Problem Code |
Material Disintegration (1177)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/31/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events 3 events were reported for this quarter.Product return status 2 devices were received.1 device was not available for evaluation.Additional information 3 devices were not labeled for single-use.3 devices were not reprocessed or reused.
Event or Problem Description
This report summarizes 3 malfunction events in which the device was shedding metal debris.- 2 events had the problem identified before clinical use/exposure; there was no patient involvement.-1 event had patient involvement; no patient impact.